zbMATH — the first resource for mathematics

On some factorization formulas of \(K\)-\(k\)-Schur functions. (English) Zbl 1397.05201
Summary: We give some new formulas about factorizations of \(K\)-\(k\)-Schur functions \(g^{(k)}_\lambda\), analogous to the \(k\)-rectangle factorization formula \(s^{(k)}_{R_{t}\cup\lambda}=s^{(k)}_{R_{t}}s^{(k)}_{\lambda}\) of \(k\)-Schur functions, where \(\lambda\) is any \(k\)-bounded partition and \(R_t\) denotes the partition \((t^{k+1-t})\) called a \(k\)-rectangle. Although a formula of the same form does not hold for \(K\)-\(k\)-Schur functions, we can prove that \(g^{(k}_{R_{t}}\) divides \(g^{(k)}_{R_{t}\cup\lambda}\), and in fact more generally that \(g^{(k)}_P\) divides \(g^{(k)}_{P\cup\lambda}\) for any multiple \(k\)-rectangles \(P\) and any \(k\)-bounded partition \(\lambda\). We give the factorization formula of such \(g^{(k)}_P\) and explicit formulas for \(g^{(k)}_{P\cup\lambda}/g^{(k)}_P\) in some cases.

05E05 Symmetric functions and generalizations
14N15 Classical problems, Schubert calculus
Full Text: Link
[1] T. Lam. “Schubert polynomials for the affine Grassmannian”. J. Amer. Math. Soc. 21 (2008), pp. 259-281.DOI. · Zbl 1149.05045
[2] T. Lam, A. Schilling, and M. Shimozono. “K-theory Schubert calculus of the affine Grass mannian”. Compos. Math. 146 (2010), pp. 811-852.DOI. · Zbl 1256.14056
[3] T. Lam and M. Shimozono. “From quantum Schubert polynomials to k-Schur functions via the Toda lattice”. Math. Res. Lett. 19 (2012), pp. 81-93.DOI. · Zbl 1269.05113
[4] T. Lam, L. Lapointe, J. Morse, A. Schilling, M. Shimozono, and M. Zabrocki. k-Schur functions and affine Schubert calculus. Fields Institute Monographs, Vol. 33. Springer, 2014.
[5] L. Lapointe, A. Lascoux, and J. Morse. “Tableau atoms and a new Macdonald positivity conjecture”. Duke Math. J. 116 (2003), pp. 103-146.DOI. · Zbl 1020.05069
[6] L. Lapointe and J. Morse. “Tableaux on k+1-cores, reduced words for affine permutations, and k-Schur expansions”. J. Combin. Theory Ser. A 112 (2005), pp. 44-81.DOI. · Zbl 1120.05093
[7] L. Lapointe and J. Morse. “A k-tableau characterization of k-Schur functions”. Adv. Math. 213(2007), pp. 183-204.DOI. · Zbl 1118.05096
[8] I. G. Macdonald. Symmetric functions and Hall polynomials. 2nd ed. Oxford University Press, 1995. · Zbl 0824.05059
[9] J. Morse. “Combinatorics of the K-theory of affine Grassmannians”. Adv. Math. 229 (2012), pp. 2950-2984.DOI. · Zbl 1238.05276
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.